# SDR FDEA201101200357

- Difficulty date: January 20, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163481
- Condition: Damaged
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PIT- DAMAGE ON UPPER FLANGE OF FRAME AT BS 1148  RBL30.  BLENDED DAMAGE ON BS 1148 RBL 30  IAW SRM 51-10-1  FOUND TO OUT OF LIMITS  IAW SRM 53-10-1.  REMOVED DAMAGED AREA  IAW SRM 51-40-3  FIG 1.   FABRICATED REPAIR DOUBLER 10" X 5" FROM .071" 7075 O  IAW SRM 51-40-3 FIG 1.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1 REV 103
